Formica subpolita Mayr

Ward, P. S., 2005, A synoptic review of the ants of California (Hymenoptera: Formicidae)., Zootaxa 936, pp. 1-68: -1

publication ID

21008

publication LSID

lsid:zoobank.org:pub:DEBCE6E9-17D9-43A3-814B-0C3431DEBF4A

persistent identifier

http://treatment.plazi.org/id/D6187709-15B0-DAF4-8B9F-0570797AC2F3

treatment provided by

Thomas

scientific name

Formica subpolita Mayr
status

 

Kingdom

Animalia

Phylum

Arthropoda

Class

Insecta

Order

Hymenoptera

Family

Formicidae

Genus

Formica